# SDR UIEA2019010400013

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,658 hours, 18,635 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENGINE BLEED OFF MESSAGE WITH INTERMITTENT FLUCTUATIONS DURING CLIMB ( ACCOMPLISHED FIM 36-10 FT 538 AND FAULTED RT PRV, ACCOMPLISHED BITE OF PNEUMATIC CONTROLLER AND RT PRV /PRVC FAULTS, CLEARED FAULTS. C/W PRV CHECK OF SENSE LINE & FOUND LOOSE, TIGHTENED LINE & PRV ACT LEAK TEST OK, NO BINDING. C/W PRV OPS TEST AND OK FOR SERVICE PER AMM 36-11-18 BITE TEST OK  )
